Safe Products for Pain Relief

TYLENOL® Extra Strength & TYLENOL® Forte

Tough on Pain. Gentle on the Stomach.

TYLENOL® brings fast and effective relief without irritating the stomach the way other pain relievers might do.

The pure pain relief in TYLENOL® works fast on your headache and other pains without irritating your stomach lining.

TYLENOL® is considered a pain reliever of choice by doctors and healthcare organizations. When used as directed, TYLENOL® has a better safety profile compared with other over the counter pain relievers.

Effective Relief for

  • Dosage
  • Ingredients
  • Caution
  • FAQs

Dosage

Dosage

Adult use only (12 years and older):

Adults use only

Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose.

Do not take more than 8 caplets or tablets per day.

Ingredients

TYLENOL® Extra Strength

Active Ingredient: Paracetamol (acetaminophen) 500 mg

Inactive Ingredients: Cellulose, corn starch, hypermellose, magnesium stearate, polyethylene glycol, sodium starch glycolate.

 TYLENOL® Forte

Active Ingredient: Paracetamol (acetaminophen) 500 mgI

Inactive Ingredients: microcrystalline cellulose, starch, pregelatinized starch, sodium metabisulphite, Aerosol OT-B, calcium Stearate.

Caution

Keep out of reach of children and always read inserted leaflet for important information before use.

Liver warning: This product contains paracetamol (acetaminophen). Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Do not use

  • with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • if you are allergic to acetaminophen or any of the inactive ingredients in this product.

Check with your doctor before use

  • if you have liver disease
  • if you take the blood thinning drug, Warfarin
  • if you are pregnant or breast-feeding.

Stop use and ask your doctor if

  • pain gets worse or lasts more than 5 days
  • fever gets worse or lasts more than 3 days
  • new symptoms occur
  • redness or swelling is present

Overdose warning: in case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Storage: store between 15 - 30°C

Always read insert leaflet for important information before use.

FAQs

  • General Questions about TYLENOL® Is TYLENOL® safe?

    TYLENOL® is safe and effective when used as directed. The safety of TYLENOL® at recommended doses has been established over 50 years of use and scientific investigation, which has contributed to making TYLENOL® recommended brand of pain reliever. Do not exceed the recommended dosage as it may cause liver damage.

  • What is the active ingredient in TYLENOL®?

    Acetaminophen (paracetamol) is an active ingredient in all TYLENOL® products and in more than 600 other over-the-counter (OTC) and prescription medicines. Do not take more than one medicine containing acetaminophen at the same time.

  • How does TYLENOL® work?

    TYLENOL® contains the active ingredient acetaminophen, which is a pain reliever and fever reducer. It is thought to work by elevating the body's overall pain threshold so you feel less pain, and lowers your fever by helping your body eliminate excess heat. It starts working fast, but won't irritate your stomach the way that aspirin, naproxen sodium or even ibuprofen can.

  • What is acetaminophen?

    Acetaminophen (paracetamol) is an active ingredient in many medicines, including all TYLENOL® products and more than 600 over-the-counter (OTC) and prescription medicines. Acetaminophen (paracetamol) is thought to relieve mild to moderate pain by elevating your body’s overall pain threshold. It is also thought to lower your fever by helping your body eliminate excess heat. Products containing acetaminophen are available in many forms, including pills (caplets, tablets, and gelcaps) and liquids. Acetaminophen is also included along with other ingredients in combination medicines designed to treat symptoms of allergies, cold and flu, and pain with trouble sleeping. Do not take more than one product containing acetaminophen at the same time.

  • Does TYLENOL® contain aspirin?

    No, TYLENOL® products do not contain aspirin.

  • Does TYLENOL® contain caffeine?

    No, current TYLENOL® products available in the market (Extra Strength and Forte) do not contain caffeine.